You are on page 1of 3

PGion 2018

TIME EVENT DURATION


11.00 AM-12.00 PM GROUP SONG(3) 20 MIN Aditya (MBA),
Evan (MSc),
Faya (MBA)
INFORMALS 1 15 MIN
DANCE (STEP IN 10 MIN Dinesh (MBA)
SYNCHRO)
SOLO SINGING(3) 15 MIN Aditya Oswal (MBA),
Srijeet (MTech),
Mani Deepika (MTech)
12.00 PM-1.00 PM DUET SINGING (2) 10 MIN Fuad (MBA),
Dinesh (MBA)
INFORMALS 2 15 MIN
SOLO SINGING(2) 10 MIN Praveen (MTech),
Raganandini (MSc)
ADAPT TUNE(2 PERSONS) 10 MIN Kirubanithy (PhD),
Arvind (MSc)
SOLO SINGING(2) 10 MIN Shivshankaran (MTech),
P Vyshnavi (MTech)
1.00 PM-2.00 PM GROUP DANCE 10 MIN C Madhumita (PhD)
SPEED CUBING 5 MIN Maneesh (MSc)
ADAPT TUNE (2 10 MIN Bhavna (MTech),
PERSONS) Sachin (MTech)
INFORMALS 3 10 MIN
SOLO SINGING(2) 10 MIN Dinesh (MBA),
Amey (MBA)
2.00 PM-2.30 PM INAUGRATION 30 MIN
2.30 PM- 3.30 PM FACE PAINTING 60 MIN
FUSION 15 MIN Govind (MTech)
GROUP DANCE 10 MIN Naveen (MTech)
ADAPT TUNE(3 PERSONS) 15 MIN Dinesh (MBA),
Shradha (MTech),
Maneesh (MSc)
FLUTE PERFORMANCE 10 MIN ( )
3.30 PM-4.30 PM OUTDOOR INFORMALS 60 MIN
4.30 PM-5.30 PM Mr. & Ms. PGion 60 MIN
5.30 PM-6.30 PM GROUP DANCE(3) 30 MIN Anjali (MSc),
Akshay (MBA),
Pallavi (MTech)
SOLO SINGING(2) 10 MIN Sanchayan (MTech),
Fayha (MBA)
PRICE DISTRIBUTION 20 MIN
6.30 PM-8.00 PM DJ 90 MIN